RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 254–274 (Mi msb7963)  

Sur une classe d'équation différentielles linéaires, dont les intégrales jouissent de certaines propriétés des fonctions harmoniques et des fonctions potentielles

I. R. Braïtsev

Varsovie

Full text: PDF file (1375 kB)

Bibliographic databases:
Received: 10.09.1900

Citation: I. R. Braïtsev, “Sur une classe d'équation différentielles linéaires, dont les intégrales jouissent de certaines propriétés des fonctions harmoniques et des fonctions potentielles”, Mat. Sb., 22:2 (1901), 254–274

Citation in format AMSBIB
\Bibitem{Bra01}
\by I.~R.~Bra{\"\i}tsev
\paper Sur une classe d'\'equation diff\'erentielles lin\'eaires, dont les int\'egrales jouissent de certaines propri\'et\'es des fonctions harmoniques et des fonctions potentielles
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 254--274
\mathnet{http://mi.mathnet.ru/msb7963}
\zmath{https://zbmath.org/?q=an:32.0367.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7963
  • http://mi.mathnet.ru/eng/msb/v22/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:85
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020